# SDR USAABB03022

- Difficulty date: February 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Condition: Failed
- Location: Cabin Pressure
- Part time: 52,440 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BWI - FLT 691 - CLIMBING OUT OF BWI, AT APPROXIMATELY 17,000 FEET, THE LEFT ENGIEN BLEED LIGHT ILLUMINATED.  CABIN ALTITUDE BEGAN TO INCREASE.  THE OXYGEN MASKS DEPLOYED, AND THE CREW PERFORMED A DESCENT.  FLIGHT RETURNED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE DEDICATED GENERATOR AND THE NR 2 PRESSURE CONTROLLER. (M)
